# SDR CA150731001

- Difficulty date: July 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Departed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED HIGH VIBRATION IN THE RT ENGINE.  THE RT ENGINE WAS SHUTDOWN IN FLIGHT.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  AFTER LANDING IT WAS REPORTED NUMEROUS PORTIONS OF THE ENGINE COWL WERE MISSING AND NUMEROUS DENTS ON THE VERTICAL AND HORIZONTAL STABILIZER.
